# SDR SWAA2022032233895

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 26,512 hours, 11,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR PANEL 120AF HAS CORROSION ON UPPER SURFACE ALONG FORWARD EDGE / RECEIVED NEW PANEL FOR FWD CARGO PIT PANEL 120AF MATERIAL ID FOR PANEL 120AF IS 453A1610 IAW BOEING DWG 453A1610 REV-F AND IPC 25-52-10-17 A TAG WN4251
